# SDR CA010522022

- Difficulty date: April 12, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 22,327 hours
- Engine: Pwa PT6A65B
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Leaking
- Location: Pre Cooler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) P3 AIR LEAKING THROUGH PRE COOLER VALVE (BYPASS) CAUSED INABILITY TO PRESSURE CABIN ON LT SIDE.
